View Full Version : Started Strattera 3 weeks ago


baasje91
02-16-17, 08:54 AM
Hello,

I am a 25 year old boy from the Netherlands.
I'm hospitalized at the moment.
I'm 1.93m en weight is 78 KG.'
Diagnoses: ADD, pdd-nos, anxiety + depression

My psychiatrist put me on Strattera 40mg 3 weeks ago.
3 days ago bumped up to 60, and about 2,5 weeks go to 80 mg.
After a week things feels meer 'smooth" (while reading, apps on my phone etc)
It's like i wear glasses.
Also feels my head sometimes more "clear" in moments.
It makes me little happy, beceause i've tried so many medications; ssri's (tca clomipramine), but never i've felt any difference untill now.
It's just minimal, but it does something!!

My anxiety (or depression) (especially social) decrease noticebale.
It's like i'm coming up after years living onder a stone (for moments), if u know wat I mean. It's only not stable. Also I can smell things, that was impossible the last 3/4 years (im suffering so many years with anxiety/depression/add)
Now i'm getting any hope for the future! Never thought it was possible anymore.

I know it's few and little, but it does something and i'm only almost at the end of week 3 and now 3 days on 60mg.

The side effects: difficulty sleep, waking up several times and after a few hours of sleep. The last 3 days (after bumping up) it's getting worse :( i'm taking mirtazapine en quetiapine for my sleep, but it doesn't make sense.
Also my erections are not fully hard (I think 80%) and my sex drive decrease enormous :(

Also i'm in a good mood about the medication.
Can anyone tell me if the side effects disappear?
And when can I expect the full effect of the medication? (more effect?)

I'm glad ive found this forum.
Greetings from Holland!

(and sometimes sorry for my bad english)

baasje91
02-16-17, 01:49 PM
I will write my updates every week

extrabatteries
02-18-17, 01:47 AM
Hello,

I am a 25 year old boy from the Netherlands.
I'm hospitalized at the moment.
I'm 1.93m en weight is 78 KG.'
Diagnoses: ADD, pdd-nos, anxiety + depression

My psychiatrist put me on Strattera 40mg 3 weeks ago.
3 days ago bumped up to 60, and about 2,5 weeks go to 80 mg.
After a week things feels meer 'smooth" (while reading, apps on my phone etc)
It's like i wear glasses.
Also feels my head sometimes more "clear" in moments.
It makes me little happy, beceause i've tried so many medications; ssri's (tca clomipramine), but never i've felt any difference untill now.
It's just minimal, but it does something!!

My anxiety (or depression) (especially social) decrease noticebale.
It's like i'm coming up after years living onder a stone (for moments), if u know wat I mean. It's only not stable. Also I can smell things, that was impossible the last 3/4 years (im suffering so many years with anxiety/depression/add)
Now i'm getting any hope for the future! Never thought it was possible anymore.

I know it's few and little, but it does something and i'm only almost at the end of week 3 and now 3 days on 60mg.

The side effects: difficulty sleep, waking up several times and after a few hours of sleep. The last 3 days (after bumping up) it's getting worse :( i'm taking mirtazapine en quetiapine for my sleep, but it doesn't make sense.
Also my erections are not fully hard (I think 80%) and my sex drive decrease enormous :(

Also i'm in a good mood about the medication.
Can anyone tell me if the side effects disappear?
And when can I expect the full effect of the medication? (more effect?)

I'm glad ive found this forum.
Greetings from Holland!

(and sometimes sorry for my bad english)

I loved being on it. I had all the same positive effects, and all the same negative. In my experience, after 8 months on Strattera, the sexual side effects never got better, and seemed to get worse. People said I was more focused, but also said I was less excitable. I felt like a more stable and level headed person. But I also never seemed to feel excited about anything, and I'm usually excited about everything. :/

baasje91
02-20-17, 02:25 AM
The sexual side effects are getting better last week :)! I'm 3 weeks in now. The only en biggest side effect now is my sleep. Friday i'm going to 80mg...

samilia
04-25-17, 08:07 AM
How do you find your anxiety now?? Is it 100% gone? I love this side effect of strattera